MAUDE Adverse Event Report: ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. CORKSCREW FT, BC, SUTURETAPE, 4.75M; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number CORKSCREW FT, BC, SUTURETAPE, 4.75M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a shoulder surgery the device broke at the moment of tying the knots in full thread with a knot pusher.The broken off part was retrieved from the patient.The rest of the device remained inside the patient and was used to finish the procedure.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with the same device.It was not necessary to switch the surgical technique or do a second surgery.Update avoe 12-dec-2022: it was confirmed that the device did break when the threads were tied.All fragments were removed.The surgeon did not use another device to complete the procedure.He kept the same implant by balancing the strands.The procedure was completed successfully.

Brand Name
CORKSCREW FT, BC, SUTURETAPE, 4.75M
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16051687
Report Number1220246-2022-05983
Device Sequence Number15005122
Product Code MAI
UDI-Device Identifier00888867237865
UDI-Public00888867237865
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberCORKSCREW FT, BC, SUTURETAPE, 4.75M
Device Catalogue NumberAR-1927BCT-475-1
Device Lot Number13728319
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2022
Initial Report FDA Received Date12/27/2022
Date Device Manufactured07/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown